# SDR CALA2014080691743

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 71,533 hours, 26,141 cycles
- Engine: Pwa PW2040
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IRS RT OUT OF LIMITS 19 KNOTS LT 2 KTS CTR 3 KTS WITHIN LIMITS.  TO BE RECHECKED AFTER NEXT FLIGHT.
